# SDR HEEA0016696

- Difficulty date: November 6, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N401PH
- Make and model: Bolkms BK117A3
- Aircraft serial: 7050
- System (JASC): 2435 · Starter-Generator
- Part: Starter
- Part number: 23032022
- Condition: Failed
- Location: Start/Gen
- Part time: 10,546 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STARTER WOULD NOT MOTOR ENGINE.
